Advanced Search
Article Contents
Article Contents

Global regular solutions to two-dimensional thermoviscoelasticity

Abstract Related Papers Cited by
  • A two-dimensional thermoviscoelastic system of Kelvin-Voigt type with strong dependence on temperature is considered. The existence and uniqueness of a global regular solution is proved without small data assumptions. The global existence is proved in two steps. First global a priori estimate is derived applying the theory of anisotropic Sobolev spaces with a mixed norm. Then local existence, proved by the method of successive approximations for a sufficiently small time interval, is extended step by step in time. By two-dimensional solution we mean that all its quantities depend on two space variables only.
    Mathematics Subject Classification: Primary: 74B20, 35K50; Secondary: 35Q72, 74F05.


    \begin{equation} \\ \end{equation}
  • [1]

    O. V. Besov, V. P. Il'in and S. M. Nikolskij, Integral Representation of Functions and Theorems of Imbeddings, Nauka Moscow, 1975 (in Russian).


    D. Blanchard and O. Guibé, Existence of a solution for nonlinear system in thermoviscoelasticity, Adv. Diff. Equs., 5 (2000), 1221-1252.


    Y. S. Bugrov, Function spaces with mixed norm, Math. USSR-Izv., 5 (1971), 1145-1167 (in Russian).


    C. M. Dafermos, Global smooth solutions to the initial-boundary value problem for the equations of one-dimensional nonlinear thermoviscoelasticity, SIAM J. Math. Anal., 13 (1982), 397-408.doi: 10.1137/0513029.


    C. M. Dafermos and L. Hsiao, Global smooth thermomechanical processes in one-dimensional nonlinear thermoviscoelasticity, Nonlin. Anal., 6 (1982), 435-454.doi: 10.1016/0362-546X(82)90058-X.


    D. Eck, J. Jarušek and M. Krbec, Unilateral Contact Problems: Variational Methods and Existence Theorems, Pure and Applied Mathematics, Chapman & Hall/CRC, Boca Raton, FL, 2005.doi: 10.1201/9781420027365.


    J. A. Gawinecki, Global existence of solutions for non-small data to non-linear spherically symmetric thermoviscoelasticity, Math. Meth. Appl. Sc., 26 (2003), 907-936.doi: 10.1002/mma.406.


    J. A. Gawinecki and W. M. Zajączkowski, Global non-small data existence of spherically symmetric solutions to nonlinear viscoelasticity in a ball, J. Anal. Appl., 30 (2011), 387-419.doi: 10.4171/ZAA/1441.


    J. A. Gawinecki and W. M. Zajączkowski, On global existence of solutions of the Neumann problem for spherically symmetric nonlinear viscoelasticity in a ball, Hindawi Publ. Corp. ISRN Math. Analysis, Vol. 2013, article ID268505.


    J. A. Gawinecki and W. M Zajączkowski,, Global existence of solutions to the nonlinear thermoviscoelasticity system with small data, Top. Meth. Nonlin. Anal., 39 (2012), 263-284.


    K. K. Golovkin, On equivalent norms for fractional spaces, Amer. Math. Soc. Transl. Ser 2, 81 (1969), 257-280.


    N. V. Krylov, The Calderon-Zygmund theorem and its application for parabolic equations, Algebra i analiz, 13 (2001), 1-25 (in Russian).


    O. A. Ladyzhenskaya, V. A. Solonnikov and N. N. Uraltseva, Linear and Quasilinear Equations of Parabolic type, Nauka Moscow, 1967 (in Russian).


    J. L. Lions and E. Magnes, Problémes aux limites non homogénes et applicationes, Vol. 1, Dunod, Paris, 1968.


    I. Pawłow and W. M. Zajączkowski, Global regular solutions to a Kelvin-Voigt type thermoviscoelastic system, SIAM J. Math. Anal., 45 (2013), 1997-2045.doi: 10.1137/110859026.


    I. Pawłow and W. M. Zajączkowski, Unique solvability of a nonlinear termoviscoelasticity system in Sobolev space with a mixed norm, Discrete Contin. Dyn. Syst. Ser. S, 4 (2011), 441-466.doi: 10.3934/dcdss.2011.4.441.


    R. Rossi and T. Roubíček, Thermodynamics and analysis of rate-independent adhesive contact at small strains, Nonlin. Anal., 74 (2011), 3159-3190.doi: 10.1016/j.na.2011.01.031.


    T. Roubíček, Termoviscoelasticity at small strains with $L^1$-data, Quart. Appl. Math., 67 (2009), 47-71.doi: 10.1090/S0033-569X-09-01094-3.


    T. Roubíček, Thermodynamics of rate-independent processes in viscous solids at small strains, SIAM J. Math. Anal., 42 (2010), 256-297.doi: 10.1137/080729992.


    T. Roubíček, Modelling of thermodynamics of martensitic transformation in shape memory alloys, Discrete and Continuous Dynamical Systems, Supplement (2007), 892-902.


    M. Slemrod, Global existence, uniqueness and asymptotic stability of classical smooth solutions in one-dimensional non-linear thermoviscoelasticity, Arch. Ration. Mech. Anal., 76 (1981), 97-133.doi: 10.1007/BF00251248.


    V. A. Solonnikov, Estimates of solutions of the Stokes equations in S. L. Sobolev spaces with a mixed norm, Zap. Nauchn. Sem. S. Petersburg. Otdel. Mat. Inst. Steklov (POMI), 288 (2002), 204-231.doi: 10.1023/B:JOTH.0000041480.38912.3a.


    V. A. Solonnikov, On boundary value problems for linear parabolic systems of differential equations of general type, Trudy MIAN, 83 (1965), (in Russian).


    B. D. Coleman, Thermodynamics of materials with memory, Arch. Ration. Mech. Anal., 17 (1964), 1-46.

  • 加载中

Article Metrics

HTML views() PDF downloads(148) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint